The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.136 NO.1 / 1990 )
home Review of Linear Algebraic Monoids by Mohan S. Putcha
Pages 273-275
L. Renner,
home Lemke's Method - a Recursive Approach
Pages 257-272
C. G. Broyden,
home Some Eigenvalue Inequalities for a Class of Jacobi Matrices
Pages 215-234
Mark S. Ashbaugh, Rafael D. Benguria,
home Matrix Criteria for the Pseudo-$P$-Convexity of a Quadratic Form
Pages 235-255
Zvi First, Steven T. Hackman, Ury Passy,
home A Criterion for the Nonsingularity of Matrices
Pages 209-213
Tomasz Szulc,
home Parallel Algorithms for Matrix Normal Forms
Pages 189-208
Erich Kaltofen, M. S. Krishnamoorthy, B. David Saunders,
home Conpseudosimilarity and Consemisimilarity over a Division Ring
Pages 181-188
Jean H. Bevis, Frank J. Hall, Robert E. Hartwig,
home A Combinatorial Converse to the Perron-Frobenius Theorem
Pages 173-180
Carolyn A. Eschenbach, Charles R. Johnson,
home Sex Dependent Genetic Recombination Rates for Several Loci
Pages 165-172
Tania M. M. Campos, Silvia D. A. Machado, Philip Holgate,
home A Characterization of the Symmetric Space SU($n$)/SO($n$) by Geodesic Spheres
Pages 133-164
B. J. Papantoniou,
home A New Theoretical Approach for Prony's Method
Pages 119-132
Musheng Wei, George Majda,
home On Circulant Boolean Matrices
Pages 107-117
Huang Daode,
home Strictly Contractive and Positive Completions for Block Matrices
Pages 63-105
H. J. Woerdeman,
home Several Consequences of an Inertia Theorem
Pages 43-61
Jerome Dancis,
home Convex Combinations of Projections
Pages 25-42
Man-Duen Choi, Pei Yuan Wu,
home Strongly Threefold Orthogonal Matrices with Statistical Applications
Pages 1-23
A. S. Hedayat, H. Pesotan,